# SDR CNMA20100006

- Difficulty date: February 10, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 51,033 hours, 13,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE CITO AFT BODY PRESSURE BULKHEAD AND FLOOR PANEL SUPPORT BS 2007 LBL 55.  DAMAGED AREA TRIMMED OUT AND REINFORCED AREA WITH SPLICE ANGLE & CHANNEL PLATE & STRAP P/N: N531AX-NRC515-1/-2/-3/-4 PER SRM VOL 1 53-40-00 FIG 1G & SRM VOL 1 53-70-00 FIG 18.  INSTALLED FASTENERS PER SRM VOL 2  51-33-01.
